Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 366, Number 3

Quantitative stability in the isodiametric inequality via the isoperimetric inequality
Francesco Maggi, Marcello Ponsiglione and Aldo Pratelli.
Trans. Amer. Math. Soc. 366 (2014), 1141-1160
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3145725
Volume bounds for shadow covering
Christina Chen, Tanya Khovanova and Daniel A. Klain.
Trans. Amer. Math. Soc. 366 (2014), 1161-1177
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3145726
The Lichnerowicz equation in the closed case of the Einstein-Maxwell theory
Emmanuel Hebey and Giona Veronelli.
Trans. Amer. Math. Soc. 366 (2014), 1179-1193
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3145727
$\mathrm{SL}(n)$-contravariant $L_{p}$-Minkowski valuations
Lukas Parapatits.
Trans. Amer. Math. Soc. 366 (2014), 1195-1211
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3145728
Continuous and discrete Fourier frames for fractal measures
Dorin Ervin Dutkay, Deguang Han and Eric Weber.
Trans. Amer. Math. Soc. 366 (2014), 1213-1235
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3145729
On the solvability of singular Liouville equations on compact surfaces of arbitrary genus
Alessandro Carlotto.
Trans. Amer. Math. Soc. 366 (2014), 1237-1256
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3145730
Strong convergence to the homogenized limit of elliptic equations with random coefficients
Joseph G. Conlon and Thomas Spencer.
Trans. Amer. Math. Soc. 366 (2014), 1257-1288
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3145731
Five embeddings of one simple group
Ivan Cheltsov and Constantin Shramov.
Trans. Amer. Math. Soc. 366 (2014), 1289-1331
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3145732
Unique determination of periodic polyhedral structures by scattered electromagnetic fields II: The resonance case
Gang Bao, Hai Zhang and Jun Zou.
Trans. Amer. Math. Soc. 366 (2014), 1333-1361
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3145733
Verblunsky coefficients and Nehari sequences
Yukio Kasahara and Nicholas H. Bingham.
Trans. Amer. Math. Soc. 366 (2014), 1363-1378
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3145734
Hankel vector moment sequences and the non-tangential regularity at infinity of two variable Pick functions
Jim Agler and John E. McCarthy.
Trans. Amer. Math. Soc. 366 (2014), 1379-1411
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3145735
Quasisymmetry and rectifiability of quasispheres
Matthew Badger, James T. Gill, Steffen Rohde and Tatiana Toro.
Trans. Amer. Math. Soc. 366 (2014), 1413-1431
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3145736
Infinitely generated projective modules over pullbacks of rings
Dolors Herbera and Pavel Příhoda.
Trans. Amer. Math. Soc. 366 (2014), 1433-1454
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3145737
Finitely presented expansions of groups, semigroups, and algebras
Bakhadyr Khoussainov and Alexei Miasnikov.
Trans. Amer. Math. Soc. 366 (2014), 1455-1474
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3145738
Smoothness of Loewner slits
Carto Wong.
Trans. Amer. Math. Soc. 366 (2014), 1475-1496
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3145739
Centered Hardy-Littlewood maximal functions on Heisenberg type groups
Hong-Quan Li and Bin Qian.
Trans. Amer. Math. Soc. 366 (2014), 1497-1524
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3145740
On Eckl’s pseudo-effective reduction map
Brian Lehmann.
Trans. Amer. Math. Soc. 366 (2014), 1525-1549
Abstract, references and article information
Full-text PDF
MathSciNet review: 3145741
Regularity lemmas for stable graphs
M. Malliaris and S. Shelah.
Trans. Amer. Math. Soc. 366 (2014), 1551-1585
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3145742
Localization and gluing of orbifold amplitudes: The Gromov-Witten orbifold vertex
Dustin Ross.
Trans. Amer. Math. Soc. 366 (2014), 1587-1620
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3145743
Automorphism groups of positive entropy on projective threefolds
Frederic Campana, Fei Wang and De-Qi Zhang.
Trans. Amer. Math. Soc. 366 (2014), 1621-1638
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3145744
Galois points for a normal hypersurface
Satoru Fukasawa and Takeshi Takahashi.
Trans. Amer. Math. Soc. 366 (2014), 1639-1658
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3145745
A new class of Ramsey-classification theorems and their application in the Tukey theory of ultrafilters, Part 1
Natasha Dobrinen and Stevo Todorcevic.
Trans. Amer. Math. Soc. 366 (2014), 1659-1684
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3145746
Strongly self-absorbing property for inclusions of $\mathrm{C}^{*}$-algebras with a finite Watatani index
Hiroyuki Osaka and Tamotsu Teruya.
Trans. Amer. Math. Soc. 366 (2014), 1685-1702
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3145747